# SDR AU000797

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Out Of Adj
- Location: Wing Attach Fitt
- Component: Wing Attach Fitt, Cessna, 150F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT MAIN PLANE ATTACHMENT FITTING CONCENTRIC BUSHES OUT OF ADJUSTMENT CAUSING AIRCRAFT TO ROLL TO THE LEFT.  LEFT WING WAS UNABLE TO BE ADJUSTED AS THE BUSH WAS FOUND TO BE IN THE MAXIMUM POSITION. THE ADJUSTMENT HAD TO BE CARRIED OUT ON THE RIGHT WING BUSH.  (X)
